Immediately after the second vaccination, she broke out
Severe rash all over the body from which she suffers badly to this day
Two days after the first vaccination, in the middle of driving, she experienced a kind of transient brain event that began with a flash of strong light in the right eye, an acute headache, followed by about twenty minutes in which there was no
She then suffered from blurred vision which worsened after the second vaccination, until she completely lost her vision in her right eye. In addition, she experienced severe inflammation in the palate, itching and rash on the scalp and ears, severe fatigue to the point of uncontrollable anesthesia, and sharp weight loss.
Experiencing severe neurological injury that includes tinnitus, hearing loss, weakening of the right hand and foot, severe headaches, spasms, muscle jumps, impaired language and memory.
Immediately after the vaccine, after receiving a period the week before, severe bleeding returned with blood clots and excruciating pain that lasted a whole month and stopped only after she received blood clotting pills.
After the second vaccination, her hand swelled sharply. After the third vaccination she began to suffer from incessant diarrhea.
Within a few weeks she had lost eight pounds of her weight and lost 39 pounds.
She can not walk without being held, she has stopped her life and no longer leaves the house.
The late Pesia, feeling unwell after receiving the booster, she suffered from tremors, strong heartbeats and sweating all over her body. She took a pill intended for a thyroid problem from which she suffered, The next morning 30 hours after receiving the shot she was found lifeless in her home.
4 days after the vaccine began to suffer from a sharp pain in the lower back, the pain impaired its function, for two months she could do almost nothing. After many treatments her condition improved but she is still in pain and can not walk for more than half an hour.
After the vaccination her mother felt unwell, for about ten days she experienced a rapid and irregular pulse, and severe joint and muscle pain. Since then he has experienced a deterioration in function.
Before the vaccine she was independent and energetic and today she uses a treadmill.
Three weeks after the vaccine he started to feel unwell, he was taken by ambulance to the hospital where he was diagnosed with myocarditis. He was completely disabled for several months. He continues to receive medication and is not allowed to engage in any strenuous activity.
Her family member, 14, suffered a mini-heart attack as a result of myocarditis, her cousin suffered a stroke after the booster, her friend suffered from severe vaginal bleeding, and another friend was hospitalized for uterine and ovarian inflammation after the vaccine.